# SDR CNM2008F00002

- Difficulty date: September 21, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N270AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48318
- Engine: Ge CF650*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL 300 NR 3 ENG COMPRESSOR STALLED N1 DROPPED TO APPROXIMATELY 70 PERCENT VIBRATION FELT IN NR 3 THROTTLE/ FUEL LEVEL/ FIRE HANDLE AS WELL AS AIRFRAME. (K)
